Diffusions quantiques, d'après Evans-Hudson
Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Tome 42 (1992), Exposé no. 3, 9 p.
@article{RCP25_1992__42__25_0,
     author = {Meyer, Paul-Andr\'e},
     title = {Diffusions quantiques, d'apr\`es {Evans-Hudson}},
     journal = {Les rencontres physiciens-math\'ematiciens de Strasbourg -RCP25},
     note = {talk:3},
     publisher = {Institut de Recherche Math\'ematique Avanc\'ee - Universit\'e Louis Pasteur},
     volume = {42},
     year = {1992},
     language = {fr},
     url = {http://www.numdam.org/item/RCP25_1992__42__25_0/}
}
TY  - JOUR
AU  - Meyer, Paul-André
TI  - Diffusions quantiques, d'après Evans-Hudson
JO  - Les rencontres physiciens-mathématiciens de Strasbourg -RCP25
N1  - talk:3
PY  - 1992
DA  - 1992///
VL  - 42
PB  - Institut de Recherche Mathématique Avancée - Université Louis Pasteur
UR  - http://www.numdam.org/item/RCP25_1992__42__25_0/
LA  - fr
ID  - RCP25_1992__42__25_0
ER  - 
Meyer, P. A. Diffusions quantiques, d'après Evans-Hudson. Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Tome 42 (1992), Exposé no. 3, 9 p. http://www.numdam.org/item/RCP25_1992__42__25_0/

[1] Applebaum (T.). Quantum Diffusions on Involutive Algebras. Proc. of the 1988 Heidelberg Conf. on Quantum Probability. A paraître | Zbl 0734.46044

[2] Applebaum (T.). The Quantum Theory of Classical Diffusions on Riemannian Manifolds. A paraître

[3] Evans (M. P.). Existence of Quantum Diffusions. Prob. Th. Rel. Fields (ZW), 81, 1989, p. 473-483. | MR 995806 | Zbl 0667.60060

[4] Evans (M. P.) et Hudson (R. L.). Multidimensional quantum diffusions. Quantum Probability and Applications III, LN 1303, Springer 1988. | MR 985812 | Zbl 0648.46056

[5] Evans (M. R.) et Hudson (R. L.). Perturbations of quantum diffusions. Proc. London Math. Soc., à paraître. | Zbl 0664.60083

[6] Hudson (R. L.) et Parthasarathy (K. R.). Quantum Ito's formula and stochastic evolutions. Comm. Math. Phys., 93, 1984, p. 301-323. | MR 745686 | Zbl 0546.60058

[7] Mohari (A.). and Sinha (K. B.). Quantum stochastic flows with infinite degrees of freedom and countable state Markov chains. Preprint, Indian Statistical Institute, Delhi, 1989. A paraître dans Sankhya. | MR 1176275 | Zbl 0719.60126

[8] Parthasarathy (K. R.). and Sinha (K. B.). Markov chains as Evans-Hudson diffusions in Fock space. Sém. Prob. XXIV, a paraître. | EuDML 113729 | Numdam | Zbl 0699.60065